DOI QR코드

DOI QR Code

DIMENSIONS OF DISTRIBUTION SETS IN THE UNIT INTERVAL

  • Published : 2007.10.31

Abstract

The unit interval is not homeomorphic to a self-similar Cantor set in which we studied the dimensions of distribution subsets. However we show that similar results regarding dimensions of the distribution subsets also hold for the unit interval since the distribution subsets have similar structures with those in a self-similar Cantor set.

Keywords

Hausdorff dimension;packing dimension;distribution set;bounded Vitali covering

References

  1. I. S. Baek, Relation between spectral classes of a self-similar Cantor set, J. Math. Anal. Appl, 292 (2004), no. 1, 294-302 https://doi.org/10.1016/j.jmaa.2003.12.001
  2. I. S. Baek, Another complete decomposition of a self-similar Cantor set, preprint
  3. I. S. Baek, L. Olsen, and N. Snigireva, Divergence points of self-similar measures and packing dimension, Adv. Math. 214 (2007), no. 1, 267-287 https://doi.org/10.1016/j.aim.2007.02.003
  4. C. D. Cutler, A note on equivalent interval covering systems for Hausdorff dimension on R, Internat. J. Math. & Math. Sci. 11 (1988), 643-650 https://doi.org/10.1155/S016117128800078X
  5. G. Edgar, Integral, Probability and Fractal measures, Springer Verlag, 1998
  6. K. J. Falconer, Techniques in fractal geometry, John Wiley and Sons, 1997
  7. L. Olsen, Extremely non-normal numbers, Math. Proc. Camb. Phil. Soc. 137 (2004), 43-53 https://doi.org/10.1017/S0305004104007601
  8. H. H. Lee and I. S. Baek, A note on equivalent interval covering systems for packing dimension of R, J. Korean Math. Soc. 28 (1991), 195-205

Cited by

  1. SINGULARITY ORDER OF THE RIESZ-NÁGY-TAKÁCS FUNCTION vol.30, pp.1, 2015, https://doi.org/10.4134/CKMS.2015.30.1.007
  2. DERIVATIVE OF THE RIESZ-NÁGY-TAKÁCS FUNCTION vol.48, pp.2, 2011, https://doi.org/10.4134/BKMS.2011.48.2.261
  3. SOME PROPERTIES OF THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION vol.30, pp.2, 2008, https://doi.org/10.5831/HMJ.2008.30.2.227
  4. THE MOMENTS OF THE RIESZ-NǺGY-TAKǺCS DISTRIBUTION OVER A GENERAL INTERVAL vol.47, pp.1, 2010, https://doi.org/10.4134/BKMS.2010.47.1.187
  5. CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM vol.47, pp.1, 2010, https://doi.org/10.4134/BKMS.2010.47.1.001
  6. PROPERTIES OF DUAL RIESZ-NÁGY-TAKÁCS DISTRIBUTIONS vol.30, pp.4, 2008, https://doi.org/10.5831/HMJ.2008.30.4.671
  7. DECOMPOSITION OF THE RANDOM VARIABLE WHOSE DISTRIBUTION IS THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION vol.26, pp.2, 2013, https://doi.org/10.14403/jcms.2013.26.2.421